Robust stability and stabilization of fractional-order interval systems : An LMI approach

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

287 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)1294-1299
Journal / PublicationIEEE Transactions on Automatic Control
Issue number6
Publication statusPublished - 2009


This technical note presents necessary and sufficient conditions for the stability and stabilization of fractional-order interval systems. The results are obtained in terms of linear matrix inequalities. Two illustrative examples are given to show that our results are effective and less conservative for checking the robust stability and designing the stabilizing controller for fractional-order interval systems. © 2009 IEEE.

Research Area(s)

  • Fractional-order system, Interval system, Linear matrix inequality (LMI), Robust stability, Robust stabilization